# SDR SIMA20140413007

- Difficulty date: April 13, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 24,176 hours, 19,961 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 24581
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EXTERNAL OVERWING EMERGENCY LAMP INOPERATIVE.  R & R NR 4 BATTERY POWER SUPPLY & CHARGER IAW AE WC 33-700-17 & 33-700-19, OPERATIONS CHECKED GOOD.
